# SDR UALA2011050602223

- Difficulty date: May 6, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N779UA
- Make and model: Boeing 777222
- Aircraft serial: 26941
- Aircraft time: 60,350 hours, 10,881 cycles
- Engine: Pwa PW4077
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Probe
- Condition: Faulty
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WING FUELING VALVE ONE VALVE INOP PER FUELERS.  REPLACED LEFT MAIN PROBES.  REPLACED FUEL QTY PROCESSOR UNIT, CONFIGURATION CHECK'S GOOD WITH OLD UNIT.
